Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 121(163), Number 2(6), Pages 243–258 (Mi msb2189)  

Limit theorems for Markov processes in a rapidly changing random environment

A. V. Chistyakov


Abstract: Markov processes are considered in a rapidly changing random environment; the asymptotic behavior of the distribution for the number of nonappearing states is investigated. A limit theorem is obtained which enables us to approximate the distribution of the number of particles of a birth-and-death branching process in a rapidly changing environment by the limit distributions of an ordinary birth-and-death branching process.
Bibliography: 12 titles.

Full text: PDF file (703 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:1, 239–254

Bibliographic databases:

UDC: 519.2
MSC: 60F05, 60J25, 60J80
Received: 13.09.1982

Citation: A. V. Chistyakov, “Limit theorems for Markov processes in a rapidly changing random environment”, Mat. Sb. (N.S.), 121(163):2(6) (1983), 243–258; Math. USSR-Sb., 49:1 (1984), 239–254

Citation in format AMSBIB
\Bibitem{Chi83}
\by A.~V.~Chistyakov
\paper Limit theorems for Markov processes in a~rapidly changing random environment
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 2(6)
\pages 243--258
\mathnet{http://mi.mathnet.ru/msb2189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=703327}
\zmath{https://zbmath.org/?q=an:0561.60072|0539.60074}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 1
\pages 239--254
\crossref{https://doi.org/10.1070/SM1984v049n01ABEH002707}


Linking options:
  • http://mi.mathnet.ru/eng/msb2189
  • http://mi.mathnet.ru/eng/msb/v163/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:303
    Full text:111
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021